Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering with G6PD, widal test showed typhoid. Had taken ciprolex, amoxicillin for earlier attack. Which should I take now?

hello i am a 61 yr old Ghanaian female with G6PD.I was diagnosed of typhoid fever about 3 months ago and i took ciprolex and amoxycilin. i was shaking during the whole time with an increased rate of my heartbeat . After this i went for a fibroid surgery so had to concentrate on recuperating. I recently took a widal test and the typhi H was 1/180. What drugs should i use considering am G6PD and reacted to the previous medications.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Hi, In case you are having no fever and having good appetite,then there is no need to worry .TH titres of Widal test donates old infection ,so there is no need to worry.Take healthy diet with fruits, juices , green leafy vegetables and salads. Hope it helps.
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor